# SDR IPXA2018101234932

- Difficulty date: October 11, 2018
- Submitted: October 12, 2018
- Operation: Air carrier
- Aircraft: N409UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23731
- Aircraft time: 31,941 hours, 21,785 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Shutdown
- Location: Both
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH PACKS SHUT OFF IN FLIGHT.  DIVERTED ,  REPLACED THE LT AND RT HPSOV, REPLACED RH HP PILOT VALVE, REPLACED BOTH BARROMETRIC SENSORS, REPLACED BOTH LT AND RT BLEED CONTROL CARDS. PERFORMED HEALTH CHECK NO DEFECTS FOUND AND RAN ENGINES,  OPS CHECKED NORMAL
